# SDR ASAA2023071043962

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 28,404 hours, 8,840 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE FMC RESET IN FLIGHT SHORTLY AFTER TOP OF DESCENT. GROUNDED - YES. PERFORMED FMCS BITE PROCEDURE FOUND INFLIGHT 1 FAULT FMC-R RATE I (INTERMITENT VERIFIED SENSORS NO FAULTS FOUND. RESET SYTEM FMCS PERFORMED GOOD BITE PROCEDURE AS PER FIM 34-61 TASK 801.
